Bulletin (New Series) of the American Mathematical Society

Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$

Mei-Chu Chang

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 1 (1988), 269-272.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14H45: Special curves and curves of low genus 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35} 14J30: $3$-folds [See also 32Q25] 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10] 14M07: Low codimension problems
Secondary: 14F10: Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials [See also 13Nxx, 32C38] 14M12: Determinantal varieties [See also 13C40]


Chang, Mei-Chu. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 1, 269--272. https://projecteuclid.org/euclid.bams/1183554643

Export citation


  • 1. G. Bolondi and J. Migliore, Maximal rank curves in the liaison class kn (preprint).
  • 2. P. Maroscia, J. Stückrad, and W. Vogel, Upper bounds for the degrees of the equations defining locally Cohen-Macaulay schemes, Math. Ann. 277 (1987), 53-65.
  • 3. J. Stückrad and W. Vogel, Buchsbaum rings and applications, Springer-Verlag, 1986.